# SDR SWAA043168

- Difficulty date: October 31, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 38,550 hours, 34,049 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MLG UNSAFE LIGHT INDICATION DURING GEAR EXTENSION.  RECYCLED GEARS AND GREEN LIGHTS ILLUMINATED.  INSPECTED MLG POSITION SENSOR.  NO DEFECT NOTED.  MLG OPS CK GOOD PER MM
